Proceedings of the YSU, Physical and Mathematical Sciences  2011 #1(224)
Proceedings of the YSU, Physical and Mathematical Sciences 2011 #1(224) About
Published since 1925. Currently the peer-reviewed works on natural sciences, mathematics and informatics are published here in Armenian, Russian and English languages.
"Proceedings of the YSU" is published three times a year. The journal presents original articles containing new results of theoretical, experimental and applied research, carried out in YSU or other Armenian and foreign scientific centers.
The first Editor in Chief in 1967-1972 was academician of Armenian AS Hovhannes H. Chaltikyan
Scince 2009 the Journal is publishing in three series

Physical and Mathematical Series
Editor in Chief Professor Varujan S. Atabekyan
Chemical and Biological Series,
Editor in Chief Professor Rouben M. Harutyunyan
Geografical and Geologicall Series
Editor in Chief Professor Hoghmik H. Sargsyan
contribute
Dear Authors!

To prepare your manuscript for submission to Proceedings of the YSU, please read the following instructions:


  • Physical and Mathematical Sciences


  • Chemical and Biological Sciences


  • Geological and Geographical sciences


    Please contact us at proceedings@ysu.am for further details.
  • Address:
    1 Alex Manoogian,
    Yerevan, RA
    Phone:
    037-460-710-024
    E-mail:
    proceedings@ysu.am

    Proceedings of Yerevan State University


    Editorial Board
    Danielyan E.A. (Editor), Kirakosyan A.A. (Deputy editor),
    Sharambeyan L.T. (Executive secretary)
    Alaverdyan R. B., Avagyan R. M., Dumanyan V. Zh., Gevorgyan G. G., Hajyan G. S., Hakopian Yu. R., Khachatryan I. G., Movsisian Yu. M., Nerkararyan Kh. V., Nigiiyan S. A., Petrosyan A. I., Sargsyan S. V., Shoukourian S. K., Vardanyan V. I., Vartanyan Yu. L.

    Table of Contents

    V. Zh. Dumanyan

    On the boundedness of a class of the first order linear differential operators | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 3-6 |

    S. A. Hosseiny Matikolai

    On the anisotropic boundary value problem, connected with helmholtze-schrödinger еquation, under the boundary conditions of the first and second type | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 7-11 |

    V. V. Simonyan

    On some singular integral equations on the semi-axis | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 12–17 |

    E. A. Danielian, S. K. Arzumanyan

    Stability of frequency distribution in frame of natural parametrization. (part I) | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 18–22 |

    A. A. Stepanyan

    On one nonlinear differential several person game in case of many aim sets | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 23–27 |

    A. H. Arakelyan

    Unsolvability of type correctness problem for functional programs | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 28–35 |

    G. A. Ghazaryan

    On transformations of untyped functional programs and their procedural semantics | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 36–43 |

    A. V. Ghazaryan

    Investigation of the electric Aharonov–Bohm effect in a quantum ring | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 44–48 |

    Gevorgyan S.G., Karapetyan G.H., Shirinyan H.G., Muradyan S.T., Gevorgyan G.S., Kurghinyan B.K., Gevorgyan V.S., Polyanskii A.A.

    Study of fine peculiarities of heat capacity in YBa2Cu3Oy films by means of the laser-coupled flat-coil-oscillator | Proc. of the Yerevan State University, Physical & Mathematical Sciences, 2011, №1(224), pp.49-54 |

    S. B. Hovsepyan

    Coherent terahertz emission from photoconductive antenna | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 55-59 |

    G. G. Nikoghosyan

    The control of high-nonequilibrium conditions of ecoprocesses | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 60–63 |

    N. G. Najaryan

    Completely invariant subspaces of free algebras | Proceedings of the YSU, Physical and Mathematical Sciences, 2011, #1, p. 64-65 |
    Ա | Բ | Գ | Դ | Ե | Զ | Է | Ը | Թ | Ժ | Ի | Լ | Խ | Ծ | Կ | Հ | Ձ | Ղ | Ճ | Մ | Յ | Ն | Շ | Ո | Չ | Պ | Ջ | Ռ | Ս | Վ | Տ | Ր | Ց | ՈՒ | Փ | Ք | Օ | Ֆ
    Academic journals